# SDR UALA2012040202046

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,957 hours, 9,436 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1294
- Condition: Faulty
- Location: Posit 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE GENERATOR WILL NOT COME ON LINE.  REMOVED NR 2 ENG IDG PER AMM.  NEED TO INSTALL NEW IDG.  INSTALLED NR 2 ENGINE IDG PER MM.  IDLE LEAK AND OPS CHECKED OKAY.
